American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(04A15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 120 found      Go to page: 1 2 3 4

[1] Huaipeng Chen. Compact-covering maps and $k$-networks. Proc. Amer. Math. Soc. 131 (2003) 2623-2632. MR 1974664.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Abhijit Dasgupta. A universal coanalytic linear ordering. Proc. Amer. Math. Soc. 129 (2001) 3715-3719. MR 1860507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Alessandro Andretta and Alberto Marcone. Projective sets and ordinary differential equations. Trans. Amer. Math. Soc. 353 (2001) 41-76. MR 1650065.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Krzysztof Mazur. A modification of Louveau and Velickovic's construction for $F_\sigma$-ideals. Proc. Amer. Math. Soc. 128 (2000) 1475-1479. MR 1626442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Miroslav Zelený. The Dynkin system generated by balls in $\mathbb{R}^d$ contains all Borel sets. Proc. Amer. Math. Soc. 128 (2000) 433-437. MR 1695330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] P. Kiriakouli. A classification of Baire-1 functions. Trans. Amer. Math. Soc. 351 (1999) 4599-4609. MR 1407705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Marek Balcerzak and Joanna Peredko. One-to-one Borel selection theorems. Proc. Amer. Math. Soc. 127 (1999) 2759-2766. MR 1487357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Greg Hjorth and Slawomir Solecki. Vaught's conjecture and the Glimm-Effros property for Polish transformation groups. Trans. Amer. Math. Soc. 351 (1999) 2623-2641. MR 1467467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. Tsarpalias. A note on the Ramsey property. Proc. Amer. Math. Soc. 127 (1999) 583-587. MR 1458267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Randall Dougherty and Greg Hjorth. Reducibility and nonreducibility between $\ell^p$ equivalence relations. Trans. Amer. Math. Soc. 351 (1999) 1835-1844. MR 1671377.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Greg Hjorth. Sharper changes in topologies . Proc. Amer. Math. Soc. 127 (1999) 271-278. MR 1458878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] John Isbell. Some structure of Borel locales. Proc. Amer. Math. Soc. 126 (1998) 2477-2479. MR 1459126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Miklós Laczkovich. Analytic subgroups of the reals. Proc. Amer. Math. Soc. 126 (1998) 1783-1790. MR 1443837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alain Louveau and Gabriel Mokobodzki. On measures ergodic with respect to an analytic equivalence relation. Trans. Amer. Math. Soc. 349 (1997) 4815-4823. MR 1451609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Rodney G. Downey and Richard A. Shore. There is no degree invariant half-jump. Proc. Amer. Math. Soc. 125 (1997) 3033-3037. MR 1401736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Witold Marciszewski and Jan Pelant. Absolute Borel sets and function spaces. Trans. Amer. Math. Soc. 349 (1997) 3585-3596. MR 1401778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Haseo Ki. On the Denjoy rank, the Kechris-Woodin rank and the Zalcwasser rank. Trans. Amer. Math. Soc. 349 (1997) 2845-2870. MR 1390042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Sy D. Friedman and Boban Velickovic. Nonstandard models and analytic equivalence relations. Proc. Amer. Math. Soc. 125 (1997) 1807-1809. MR 1363419.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Alexander S. Kechris. On the concept of $\boldsymbol{Pi}_1^1$-completeness. Proc. Amer. Math. Soc. 125 (1997) 1811-1814. MR 1372034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Alexander S. Kechris and Alain Louveau. The classification of hypersmooth Borel equivalence relations. J. Amer. Math. Soc. 10 (1997) 215-242. MR 1396895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Greg Hjorth. Universal co-analytic sets. Proc. Amer. Math. Soc. 124 (1996) 3867-3873. MR 1343698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Haseo Ki. On the set of all continuous functions with uniformly convergent Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3507-3514. MR 1340391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Bosko Zivaljevic. $\Pi_1^1$ sets of unbounded Loeb measure . Proc. Amer. Math. Soc. 124 (1996) 2205-2210. MR 1322942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jean Calbrix. $k$-spaces and Borel filters on the set of integers . Trans. Amer. Math. Soc. 348 (1996) 2085-2090. MR 1355296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bosko Zivaljevic. Hyperfinite transversal theory. II . Trans. Amer. Math. Soc. 348 (1996) 1921-1938. MR 1348159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Haseo Ki. The Borel classes of Mahler's $A$, $S$, $T$, and $U$ numbers . Proc. Amer. Math. Soc. 123 (1995) 3197-3204. MR 1273503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Tomek Bartoszyński and Haim Judah. On the cofinality of the smallest covering of the real line by meager sets. II . Proc. Amer. Math. Soc. 123 (1995) 1879-1885. MR 1242073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Ireneusz Recław. Remarks about $\gamma$-sets and Borel-dense sets . Proc. Amer. Math. Soc. 123 (1995) 3523-3525. MR 1273519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Marek Balcerzak and Dorota Rogowska. Solution of the Baire order problem of Mauldin . Proc. Amer. Math. Soc. 123 (1995) 3413-3416. MR 1283538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Sławomir Solecki. Equivalence relations induced by actions of Polish groups . Trans. Amer. Math. Soc. 347 (1995) 4765-4777. MR 1311918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 120 found      Go to page: 1 2 3 4